Skip to main content

Research Repository

Advanced Search

Eigenvalue estimates for the magnetic Hodge Laplacian on differential forms

Egidi, Michela; Gittins, Katie; Habib, Georges; Peyerimhoff, Norbert

Eigenvalue estimates for the magnetic Hodge Laplacian on differential forms Thumbnail


Authors

Michela Egidi

Georges Habib



Abstract

In this paper we introduce the magnetic Hodge Laplacian, which is a generalization of the magnetic Laplacian on functions to differential forms. We consider various spectral results, which are known for the magnetic Laplacian on functions or for the Hodge Laplacian on differential forms, and discuss similarities and differences of this new “magnetic-type” operator.

Citation

Egidi, M., Gittins, K., Habib, G., & Peyerimhoff, N. (2023). Eigenvalue estimates for the magnetic Hodge Laplacian on differential forms. Journal of Spectral Theory, 13(4), 1297-1343. https://doi.org/10.4171/JST/480

Journal Article Type Article
Acceptance Date Oct 23, 2023
Online Publication Date Feb 13, 2024
Publication Date 2023
Deposit Date Oct 31, 2023
Publicly Available Date Mar 20, 2024
Journal Journal of Spectral Theory
Print ISSN 1664-039X
Electronic ISSN 1664-0403
Publisher EMS Press
Peer Reviewed Peer Reviewed
Volume 13
Issue 4
Pages 1297-1343
DOI https://doi.org/10.4171/JST/480
Public URL https://durham-repository.worktribe.com/output/1871832
Related Public URLs https://doi.org/10.48550/arXiv.2211.08019

Files




You might also like



Downloadable Citations